Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online
Ask a Urologist   »  

Treatment for redness in testicles after masturbation?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hi, I'm a male 22 years old.. I wanted to ask this embarrasing question.. I used a cream to masturabate in December 2013 and I woke up the next day with my testicles completely red... I had to use a cream... rash cream in order to make sure that my testicles repaired well. I asked a pharmacist at CVS and she said it was an allergic reaction... I tested negative for stds so im sure that's not it plus i don't think you get stds from masturbating.
Posted Wed, 12 Mar 2014 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 2 days later
Brief Answer: Allergy------------------------------------------- Detailed Answer: welcome to the forum. It must have been an allergic reaction indeed. The scrotal skin is very sensitive to chemicals and so it is wise not to use any unknown products. It is good to know that healing was prompt with the aid of the rash cream as suggested by the pharmacist. As you rightly said, STD do not occur by masturbation. Hope i have reassured you, Truly,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor